MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® SHELL IMPACTOR STRAIGHT OVERMOLD; HIP INSTRUMENT

MICROPORT ORTHOPEDICS INC. DYNASTY® SHELL IMPACTOR STRAIGHT OVERMOLD; HIP INSTRUMENT
Model Number 33330010
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, during a primary thr the surgeon was unable to release the procotyl l cup from the impactor instrument, eventually he had to use another manufacturer's cup and liner.30 min delay caused.The rep suspects the surgeon cross threaded the cup on the impactor.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
DYNASTY® SHELL IMPACTOR STRAIGHT OVERMOLD
Common Device Name
HIP INSTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19498983
Report Number3010536692-2024-00333
Device Sequence Number6661695
Product Code HWA
UDI-Device IdentifierM684333300101
UDI-PublicM684333300101
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number33330010
Device Catalogue Number33330010
Device Lot Number511210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown